# SDR DALA2019030301393

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0967328) DURING INSPECTION FOUND CRACK FRAME LOCATED BS 500C AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOC BS 500C AND BTW STR FR TO STR 9R AT PASSENGER CABIN AS PER ER/A #575561-14AD.
